| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A facility representative reported with the description of a cracked intraocular lens (iol).Iol was removed during initial procedure and replaced with other lens.There was no immediate harm.The surgeon¿s prognosis was normal recovery.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was returned for analysis and the reported complaint could not be observed.Iol was not returned.The device was returned in clear plastic bag.The lock-out assembly has been removed.The plunger has been fully advanced outside the tip of the device.Viscoelastic is dried in the device.No damage or abnormalities observed.No lens returned.The product investigation could not identify the root cause for the reported complaint "cracked lens".The lens was not returned.Due to this, we are unable to confirm the lens and the haptic position for advancement and determine a root cause and review the reported damage.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).